# SDR 20010222CW003

- Difficulty date: January 18, 2001
- Submitted: February 22, 2001
- Operation: General aviation
- Aircraft: N302PB
- Make and model: Pilats PC1245
- Aircraft serial: 302
- Engine: Pwa PT6A66
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Fuel Filter
- Part number: 3033356
- Condition: Unbonded
- Location: Dischg Fuel Fltr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON 100 HOUR INSPECTION, REPLACEMENT OF ENGINE DISCHARGE FUEL FILTER.  NEW FILTER FROM 100 HR KIT WAS NOT GLUED TOGETHER.  THE TOP AND BOTTOM OF FILTER WERE LOOSE AND COULD BE PULLED OFF.
